Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR LEAD ADAPTOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR LEAD ADAPTOR
Model Number
511214
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
No Information (3190)
Date of Event
08/07/2018
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: the epicardial lead with the adapter was not functioning and the physician opted to place a transvenous lead.No additional information was provided.This is a similar event as mdr 2183787-2018-00083.
New Search
Submit an Adverse Event Report
Brand Name
LEAD ADAPTOR
Common Device Name
BIPOLAR LEAD ADAPTOR
Manufacturer
(Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key
7985172
Report Number
2183787-2018-00084
Device Sequence Number
1395870
Product Code
DTD
UDI-Device Identifier
00821329900280
UDI-Public
00821329900280
Combination Product (Y/N)
N
Initial Reporter State
MN
Initial Reporter Country
US
PMA/510(K) Number
K870562
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2018
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
09/19/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
09/01/2020
Device Model Number
511214
Device Lot Number
W4113507
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
09/19/2018
Initial Report FDA Received Date
10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1